# SDR ASMF201303018

- Difficulty date: February 15, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737-73V
- Aircraft serial: 32423
- Aircraft time: 30,297 hours, 18,574 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Gearbox
- Part number: 256A36504
- Condition: Damaged
- Location: Te Flaps
- Part time: 30,297 hours, 18,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT FLAPS AND SLATS DO NOT RETRACT.  MX PERSONNEL DETECTED THE RT FLAPS ANGLE GEAR BOX DAMAGED.  THE GEAR BOX WAS REPLACED IAW AMM 27-51-55 AND TESTED IAW FIM 27-81 TASK 802 AND 803, ALL CORRECT.
